# SDR 99UAL900067

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

VENT EXTRACT FAN BLOWER ECAM MESSAGE.  CREW REPORTED SLIGHT VIBRATION IN COCKPIT AND SMOKE FROM AVIONICS COMPARTMENT.
